MathSciNet Relay Station
MathSciNet bibliographic data
MR1716120 60F05 (60G50 62E17)
Barbour, Andrew D.; Xia, Aihua Poisson perturbations. ESAIM Probab. Statist. 3 (1999), 131–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement